# SDR SIMA200620810

- Difficulty date: July 6, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fusleage
- Part time: 9,569 hours, 5,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, CENTER OMEGA BEAM AT FRAME 27 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY BLENDING, APPLIED FILLER COMPOUND TO BLENDED AREA AND CURED.  FABRICATED DOUBLERS AND REPAIR DONE IAW EMB IC2006-145/5377A.  RETURNED AIRCRAFT TO SERVICE.  (M)
